# SDR REXA2021100500776

- Difficulty date: August 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334051
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGE AT STA 661+8.40 WL 72.50 I/B TRACK (RED DOT) R/H INSIDE. JC:900-53-900-126  IN:RR EMP#:1092 REMOVED AND REPLACED SEAL TRACK F.S. 661.00 +8.40 TO F.S. 693.00 IAW CRJ 900 SRM 51-41-02.
